# SDR CALA0200251

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO DOOR PAN AT FORWARD AND AFT SIDE.  THE CRACK WAS LOCATED AT RADIUS BELOW LATCH.  THE CRACKS WERE STOP DRILLED IAW SRM 52-05, FIGURE 26A.  REPAIR ANGLES WERE INSTALLED AT EACH LOCATION IAW SRM 52-05, FIGURE 26A.
